# SDR DLM88001130

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 24,235 hours, 19,030 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 38849302
- Condition: Dislodged
- Location: Apu Bay
- Component: Boot, UNK
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

APU FIRE WARNING OFF/AGENT, BOTTLES DISCHARGED.  REPLACING FIRE BOTTLES, FOUND APU SURGE VALVE DUCT CLAMP AND BOOT BLOWN OFF.  HOT SURGE AIR CAUSED FIRE INDICATION.  REPLACED BOOT AND LEAK CHECKED.  REPLACED FIRE BOTTLES.  A/C RETURNED TO SERVICE.
